Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Folded Normal Distribution: Accuracy of Estimation by Maximum Likelihood

N. L. Johnson
Technometrics
Vol. 4, No. 2 (May, 1962), pp. 249-256
DOI: 10.2307/1266622
Stable URL: http://www.jstor.org/stable/1266622
Page Count: 8
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Folded Normal Distribution: Accuracy of Estimation by Maximum Likelihood
Preview not available

Abstract

This paper is a sequel to two previous papers on the subject of the Folded Normal Distribution appearing in Technometrics, 3, pp. 543-550 and 551-562, (1961). In these earlier papers methods for estimating the parameters of the Folded Normal Distribution were proposed. This paper gives approximations for the standard errors for the maximum liklihood estimates of these parameters.

Page Thumbnails

  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255
  • Thumbnail: Page 
256
    256